|resistance to meds
Nov 7, 2012
I've been positive for 15 years now and I was on the same regimen of epivir/retovir/viracept up until July of this year. I was taking my previous meds on and off for like a month, a new doctor at the clinic that I regularly go to suggested that I switch meds because he believed that i may have developed a resistance to the meds, I don't know my numbers to be exact but I have always been undetectable. After switching my meds my labs that were done prior to the switch was the norm other that my anemia, these new meds don't feel right to me I have head/neck pain, my bones hurt, stomache pains, etc. My question is could I go back to my old meds or are they completely out of the loop at this point, because I have never experienced and of these issues before and I'm worried and scared
| Response from Dr. Henry
Taking epivir/retrovir/nelfinavir off and on is not recommended due to increase risk for resistance. Not possible to comment about advisability of switch in a possibly useful manner without more details (your CD4 count, HIV levels, any resistance testing available, what meds you switched to and what other medications are available where you reside). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rash After Mutual Masturbation Worried I Have HIV
- Testicular Pain After Drinking Water Worried I Have HIV
- Can Hepatitis B Test Return A False Positive?
- Can The Receiver Of Oral Sex Catch A Std?
- Are Little Bumps On The Head Of The Penis A Sign Of Hiv?
- Are Lymph Nodes Tender During Hiv Ars?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.